# SDR USAASB02245

- Difficulty date: December 30, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Part number: 654476028
- Condition: Failed
- Location: Slat Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1472 - WHILE CONFIGURING FOR LANDING AT ORD, CAPTAIN REPORTED THE LEADING EDGE TRANSIT LIGHT ILLUMINATED AND REMAINED ON DURING SECLECTION OF FLAPS 1, 5, 10, AND 15. CREW COMPLETED QUICK REFERENCE HANDBOOK PROCEDURES AND ACCOMPLISHED A 15 DEGREE FLAPS LANDING.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 LEADING EDGE SLAT ACTUATOR ROD END PER MM 27-81-44.  OPERATIONAL CHECK GOOD.  (M)
